# SDR AALA201711169022

- Difficulty date: November 14, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 25,189 hours, 9,945 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  AFTER TAKEOFF WHEN RETRACTING FLAPS FROM 5 TO 1, FLAPS SPLIT BETWEEN 1 AND 2, LEFT FLAP STOPPED AT 1.8, RIGHT FLAP AT 1.2.  RAN TRAILING EDGE FLAP ASYMMETRY QRH PROCEDURE. THE FERRY FLIGHT CONTINUED TO TUL, DECLARED AN EMERGENCY, AND LANDED WITHOUT FURTHER INCIDENT. AFTER LANDING FLAPS MOVED TO 1 ON THEIR OWN. FOUND NR 3 SKEW SENSOR CONNECTOR NOT SEATED COMPLETELY. RESEATED CONNECTOR PER SWPM 20-60-06. REWRAPPED CONNECTOR PER 20-00-00-2.PERFORMED FLAP SKEW DETECTION SYSTEM  FUNCTIONAL TEST. TEST OK.
